Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The annual meeting of the Society


Author: W. L. Ayres
Journal: Bull. Amer. Math. Soc. 50 (1944), 23-36
DOI: https://doi.org/10.1090/S0002-9904-1944-08047-6
Errata, Volume 50: Bull. Amer. Math. Soc., Volume 50, Number 12 (1944), 943--943
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1944-08047-6